Differential inclusions with stable subinclusions

Veliov VM (1994). Differential inclusions with stable subinclusions. Nonlinear Analysis: Theory, Methods & Applications 23 (8): 1027-1038. DOI:10.1016/0362-546X(94)90197-X.

Full text not available from this repository.
Item Type: Article
Research Programs: Methodology of Decision Analysis (MDA)
Depositing User: Romeo Molina
Date Deposited: 18 Apr 2016 12:48
Last Modified: 18 Apr 2016 12:48
URI: http://pure.iiasa.ac.at/12770

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313